×

Monotonicity and mutability. (English) Zbl 0368.45008


MSC:

45F05 Systems of nonsingular linear integral equations
45G10 Other nonlinear integral equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Moser, J.: On nonoscillating networks. Quart. appl. Math. 25, 1-9 (1967) · Zbl 0154.34803
[2] Leonov, G. A.: A class of dynamical systems with cylindrical phase spaces. Siberian math. J. 17, 72-90 (1976) · Zbl 0373.34022
[3] Nohel, J. A.; Shea, D. F.: Frequency domain methods for Volterra equations. Advances in math 22, 278-304 (1976) · Zbl 0349.45004
[4] Levin, J. J.: The asymptotic behavior of the solutions of a Volterra equation. Proc. amer. Math. soc. 14, 534-541 (1963) · Zbl 0115.32403
[5] Halanay, A.: On the asymptotic behavior of the solutions of an integro-differential equation. J. math. Anal. appl. 10, 319-324 (1965) · Zbl 0136.10202
[6] Widder, D. V.: An introduction to transform theory. (1971) · Zbl 0219.44001
[7] Popov, V. M.: Stability spaces and frequency domain conditions. Calculus of variations and control theory (1976) · Zbl 0354.93040
[8] Popov, V. M.: Unitary treatment of various types of systems in stability theory. Dynamical systems (1977)
[9] Popov, V. M.: Applications of the saturability technique in the problem of stability of nonlinear systems. Nonlinear analysis, theory, methods & appl. 1, 571-581 (1977) · Zbl 0366.45010
[10] Levin, J. J.; Shea, D. F.: Tauberian theorems and functional equations. Ordinary differential equations, 195-208 (1971)
[11] Levin, J. J.; Shea, D. F.: On the asymptotic behavior of the bounded solutions of some integral equations, I, II, III. J. math. Anal. appl. 37, 537-575 (1972) · Zbl 0241.45021
[12] Levin, J. J.: On some geometric structures for integrodifferential equations. Advances in math 22, 146-186 (1976) · Zbl 0341.45015
[13] Hartman, P.: Ordinary differential equations. (1973) · Zbl 0281.34001
[14] Rudin, W.: Real and complex analysis. (1966) · Zbl 0142.01701
[15] Miller, R. K.: Nonlinear Volterra integral equations. (1971) · Zbl 0448.45004
[16] Hewitt, E.; Stromberg, K.: Real and abstract analysis. (1969) · Zbl 0225.26001
[17] Hale, J.: Functional differential equations. (1971) · Zbl 0222.34003
[18] Dieudonn√©, J.: Treatise on analysis. (1970) · Zbl 0202.04901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.